Duke Mathematical Journal

The vanishing of Ramanujan’s function $\tau(n)$

D. H. Lehmer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 14, Number 2 (1947), 429-433.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077474140

Mathematical Reviews number (MathSciNet)
MR0021027

Zentralblatt MATH identifier
0029.34502

Digital Object Identifier
doi:10.1215/S0012-7094-47-01436-1

Subjects
Primary: 10.0X

Citation

Lehmer, D. H. The vanishing of Ramanujan’s function τ ( n ) . Duke Mathematical Journal 14 (1947), no. 2, 429--433. doi:10.1215/S0012-7094-47-01436-1. http://projecteuclid.org/euclid.dmj/1077474140.


Export citation